# SDR USAA2012052900013

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,974 hours, 10,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - CLEAR PLASTIC STRIP THAT COVERS CABIN FLOOR EMERGENCY LIGHTS HAS COME OFF.  STRIP NOW LOCATED IN COCKPIT.  RE-SECURED PLASTIC STRIP.
